Affordable Access

Publisher Website

Fuzzy topology: Fuzzy closure operator, fuzzy compactness and fuzzy connectedness

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
54
Issue
2
Identifiers
DOI: 10.1016/0165-0114(93)90277-o
Keywords
  • Fuzzy Topology
  • Gradation Of Openness
  • Gradation Of Closedness
  • Fuzzy Closure Operator
  • Fuzzy Compactness
  • Fuzzy Connectedness
Disciplines
  • Mathematics

Abstract

Abstract In this paper definitions of fuzzy closure operator, fuzzy compactness and fuzzy connectedness are given in a redefined fuzzy topological space and then some characteristic properties of fuzzy closure operator, product theorems of fuzzy compactness, invariance of fuzzy compactness and fuzzy connectedness under gradation preserving maps and invariance of fuzzy connectedness under the fuzzy closure operator are studied.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments